# SDR QXEA200603098

- Difficulty date: November 13, 2006
- Submitted: December 5, 2006
- Operation: Air carrier
- Aircraft: N613QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10045
- Aircraft time: 12,773 hours, 9,292 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Vane
- Condition: Damaged
- Location: Lt Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C3 YYC - LEFT OUTER FLAP VANE, CENTER LEADING EDGE HAS A CHERRY MARK RIVET WITH A BROKEN HEAD.  REPAIRED IAW SRM 51-25-16, 51-42-13.
